# SDR DL72S990570

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN  FS 360 AND 480 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED 2 CRACKS BETWEEN FS 460 AND 480.  THE CRACKS WERE ROUTED OUT AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366964-14AD.
